# SDR CALA2025100609610

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N78540
- Make and model: Boeing 737824
- Aircraft serial: 63646
- Aircraft time: 25,479 hours, 9,395 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963160
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY LIGHT AT SEAT 36C INOP FOUND WIRE HARNESS FROM SEAT TRACK TO LIGHT TO BE ISSUE. REPLACED WITH NEW REF WDM 33-51-22. OPS CHECK GOOD. LIGHT WORKS AS REQUIRED.PARTS USED:  29-3350-3-0016, QTY :1
